Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 98, NWS Lubbock, TX

April 30, 2012Kent County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 30, 2012, 1:59 AM CDT for Kent County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2012, 1:59 AM CDT (06:59 UTC)
Expired
Apr 30, 2012, 2:27 AM CDT
In force
28 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Kent County, TX

The radar

The Lubbock radar (KLBB), 121 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 10:50 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS54 KLUB 300659
SVRLUB
TXC263-300800-
/O.NEW.KLUB.SV.W.0098.120430T0659Z-120430T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
159 AM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KENT COUNTY IN NORTHWEST TEXAS.

* UNTIL 300 AM CDT

* AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF CLAIREMONT...OR 19 MILES SOUTHWEST OF JAYTON...AND MOVING
  EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3296 10092 3316 10089 3329 10052 3296 10052
      3296 10057 3296 10089
TIME...MOT...LOC 0659Z 270DEG 25KT 3305 10074

$$
3 follow-up statements
585 
WWUS54 KLUB 300713
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
213 AM CDT MON APR 30 2012

TXC263-300800-
/O.CON.KLUB.SV.W.0098.000000T0000Z-120430T0800Z/
KENT TX-
213 AM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KENT COUNTY UNTIL 300 AM CDT...

AT 208 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR HUDD...OR 20 MILES SOUTH OF JAYTON...MOVING EAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE RURAL PARTS OF SOUTHEASTERN KENT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3305 10082 3318 10074 3329 10052 3296 10052
      3296 10079
TIME...MOT...LOC 0713Z 270DEG 25KT 3297 10063

$$
287 
WWUS54 KLUB 300717
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
217 AM CDT MON APR 30 2012

TXC263-300800-
/O.CON.KLUB.SV.W.0098.000000T0000Z-120430T0800Z/
KENT TX-
217 AM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KENT COUNTY UNTIL 300 AM CDT...

AT 208 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR HUDD...OR 20 MILES SOUTH OF JAYTON...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE MAINLY RURAL PORTIONS OF SOUTHEASTERN 
KENT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3305 10078 3322 10066 3329 10052 3296 10052
      3296 10077
TIME...MOT...LOC 0717Z 270DEG 25KT 3297 10059

$$
820 
WWUS54 KLUB 300727
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
227 AM CDT MON APR 30 2012

TXC263-300736-
/O.CAN.KLUB.SV.W.0098.000000T0000Z-120430T0800Z/
KENT TX-
227 AM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.  SMALL HAIL AND WIND GUSTS TO 50 MPH REMAIN POSSIBLE AS THE 
STORM CONTINUES TO DIMINISH.

LAT...LON 3305 10078 3322 10066 3329 10052 3296 10052
      3296 10077
TIME...MOT...LOC 0726Z 270DEG 25KT 3297 10052

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:08 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 30, 12:08 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1208 AM CDT MON APR 30 2012

.UPDATE...
A FEW SUPERCELL THUNDERSTORMS REMAIN ACROSS THE SOUTH PLAINS
EDGING OUT ACROSS SOUTHERN ROLLING PLAINS...STORMS CONTINUE TO
IMPRESS THOUGH SLOWLY DECLINING IN INTENSITY. WE WILL MAINTAIN
CLOSE WATCH EARLY THIS MORNING. RMCQUEEN

&&

.AVIATION...
MODERATELY STRONG THUNDERSTORMS CONTINUE TO RIDE EASTWARD ALONG AN
OLD OUTFLOW BOUNDARY JUST NORTH OF KLBB...LOOKS LIKE AT LEAST ONE
FINAL THUNDERSTORM WILL BRUSH CLOSE TO KLBB BEFORE TRENDING DOWN
THOUGH A STRONGER CELL 35-40 MILES WEST-NORTHWEST WILL NEED
MONITORING AS WELL. ACTIVITY THUS FAR HAS NOT MADE ANY SIGNIFICANT
PROGRESS INTO ROLLING PLAINS THOUGH MID LEVELS MOISTENING ENOUGH
FOR OCCASIONAL SHOWERS AROUND KCDS. WE WILL CONTINUE TEMPO -TSRA AT
KCDS THROUGH 10Z. AFTERWARDS...SHOULD SEE ANOTHER RETURN OF
SHALLOW LOW LEVEL MOISTURE WITH MOSTLY MFVR CIGS AT BOTH SITES
BEFORE LIFTING MONDAY AFTERNOON. LATEST GUIDANCE INDICATES BEST
CONVECTIVE SIGNALS LATE MONDAY NEAR KCDS TO JUST EAST OF KLBB.
RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 710 PM CDT SUN APR 29 2012/

AVIATION...
CURRENTLY MODESTLY ORGANIZED THUNDERSTORM CLUSTER ABOUT 35 MILES
WEST OF KLBB MAY DRIFT CLOSE TO OR JUST NORTH OF KLBB IN THE NEXT
ONE TO TWO HOURS...WILL KEEP A CLOSE EYE AND ADD AS PREVAILING OR
TEMPO GROUP IF IT GETS ANY NEARER. SOLUTIONS INDICATE KCDS SHOULD
SEE AN OPPORTUNITY FOR THUNDER AS WELL SHORTLY AFTER MIDNIGHT...
WE HAVE RETAINED VICINITY THUNDER MENTION FOR NOW. LOWER
ATMOSPHERE SHOULD MOISTEN AGAIN LATER TONIGHT WITH DECENT CHANCE
FOR MVFR CIGS DEVELOPING...WHICH SHOULD BREAK UP AGAIN AROUND
MIDDAY MONDAY. ADDED PROB30 THUNDER FOR KCDS VERY LATE IN TAF
PERIOD TOMORROW AFTERNOON. RMCQUEEN

PREV DISCUSSION... /ISSUED 220 PM CDT SUN APR 29 2012/

SHORT TERM...
FEATURES OF SIGNIFICANCE THIS AFTERNOON WILL BE RETREATING FRONTAL
BOUNDARY...STRETCHING FROM SW OK INTO THE NORTHERN PERMIAN BASIN
ROUGHLY ALONG A LINE AT 19Z FROM LAWTON TO SNYDER TO SEMINOLE. ALSO
DRYLINE IS EXPECTED TO TIGHTEN UP WITH MIXING ACROSS SE NM NEXT FEW
HOURS WITH PUSH EASTWARD LIKELY TOWARD THE SW SOUTH PLAINS. BEST
OPPORTUNITY FOR CONVECTIVE INITIATION APPEARS TO BE ACROSS THE
INTERSECTION OF THESE TWO FEATURES...IN THE 20-22Z TIME FRAME.
HIGH RESOLUTION MODELS HAVE BEEN HINTING AT ISOLATED CELL
DEVELOPMENT IN THE ANDREWS-SEMINOLE-LAMESA AREA MID AFTERNOON ALONG
THE NORTHWARD RETREATING FRONTAL BOUNDARY. HODOGRAPHS SUGGEST WEAK
SUPERCELL/MULTI-CELL CLUSTER ACTIVITY PROPAGATING E-NEWD INTO THE
SOUTHERN ROLLING PLAINS...VICINITY JAYTON-ASPERMONT TOWARD 00Z. FEEL
THIS IS THE MOST LIKELY AREA FOR THUNDERSTORMS ALTHOUGH WITH SOME
CLEARING ACROSS THE CENTRAL SOUTH PLAINS...SOME STORMS COULD DEVELOP
FARTHER NORTH TOWARD LUBBOCK. MODELS HAVEN'T BEEN TOO OPTIMISTIC
ABOUT THIS IDEA HOWEVER. GIVEN STRONG SHEAR AND AT LEAST 2000
MLCAPE...COULD SEE SOME 1-2 INCH HAIL REPORTS SIMILAR TO YESTERDAY/S
STORMS.

OTHER STORMS MAY DEVELOP LATER THIS EVENING IN AREA OF STRONGER
FORCING IN RIGHT REAR ENTRANCE REGION OF UPPER JET ACROSS THE
PANHANDLE...IN AREA OF INCREASING LIFT ALONG/NORTH OF RETREATING
FRONT...AS LOW LEVEL JET STRENGTHENS SOMEWHAT TOWARD 06Z. ALL
INDICATIONS ARE THAT THIS ACTIVITY WILL STAY NORTH OF THE LUB
CWA...ALTHOUGH SEVERE STORMS WILL BE LIKELY IF STORMS MANAGE TO
DEVELOP FARTHER SOUTH IN THE SOUTHERN PANHANDLE.

LOW CLOUDS TO RETURN OVER THE REGION TONIGHT IN THE 06Z-10Z TIME
FRAME...WITH A QUICKER BURN OFF TOMORROW. SHOULD SEE SIGNIFICANTLY
LESS CONVECTIVE COVERAGE MONDAY GIVEN FLAT SLIGHTLY WEAKER...
ANTICYCLONIC FLOW ACROSS WEST TEXAS. STILL PLENTY OF LOW LEVEL
MOISTURE BUT MUCH OF AREA MAY REMAIN WEAKLY CAPPED IN LIGHT SLY FLOW
REGIME.  JAMES

LONG TERM...
MAY SEE SOME CONVECTION DEVELOP MONDAY EVENING ACROSS THE FCST
AREA...MAINLY POTENTIAL FOR ISOLATED TSRA ALONG AND EAST OF THE
DRYLINE WITH BETTER CHANCES ACROSS THE ERN HALF OF THE PANHANDLE
AND WRN OKLAHOMA POSSIBLY AS FAR SOUTH AS THE CHILDRESS AREA NEAR
REMNANT OUTFLOW BOUNDARIES AND/OR FRONTAL BOUNDARY. OTHERWISE THE
WEEK AHEAD LOOKS UNEVENTFUL IF NOT HOT AND DRY. DRYLINE PROGGED TO
MOVE TO THE ROLLING PLAINS OR FARTHER EAST EACH AFTN. BEST CHANCE
FOR ISOLATED TSRA IN THE FCST AREA WILL COME TUESDAY AFTN WITH THE
DRYLINE LIKELY STAYING FARTHEST WEST THAT DAY BUT CAP STRENGTH
WILL BE A CONCERN. WEDNESDAY THROUGH SATURDAY SHOULD SEE THE
DRYLINE SHIFT EAST OF THE AREA WHILE FRIDAY AND SATURDAY WILL SEE
ADDED LIMITING EFFECT OF A RIDGE BUILDING OVERHEAD. MOS TEMPS LOOK
REASONABLE ATTM...THAT IS ABOUT 10 TO 15 DEGREES WARMER THAN
SEASONAL NORMS AND THE WARMEST DAY LOOKING TO BE FRIDAY WITH UPPER
RIDGE IN FORCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        85  55  89  52  88 /  10  10  10  10   0
TULIA         85  59  91  56  91 /  10  20  10  10   0
PLAINVIEW     86  62  92  58  91 /  10  20  10  10   0
LEVELLAND     89  61  93  58  92 /  10  10  10  10   0
LUBBOCK       89  62  94  61  92 /  10  20  10  10   0
DENVER CITY   89  59  92  59  93 /  10  10  10  10   0
BROWNFIELD    90  62  94  59  92 /  10  10  10  10   0
CHILDRESS     85  62  94  63  92 /  30  30  10  10  10
SPUR          86  63  95  61  93 /  20  20  10  10  10
ASPERMONT     88  65  92  64  94 /  20  20  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/99/05
Hazardous weather outlook, Apr 29, 11:17 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 AM CDT SUN APR 29 2012

TXZ021>044-301630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1117 AM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE INTERSECTION OF A
DRYLINE AND A COLD FRONT ACROSS THE SOUTHWESTERN SOUTH PLAINS BY
MID AFTERNOON. STORMS MAY DEVELOP AND MOVE NORTHEAST INTO THE
CENTRAL SOUTH PLAINS AND ROLLING PLAINS THIS EVENING. GIVEN
MODERATE INSTABILITY AND WIND SHEAR...LARGE HAIL WILL BE THE
PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...WITH SEVERE
WEATHER POTENTIAL...WILL BE POSSIBLE ACROSS THE SOUTHEASTERN
PANHANDLE AND ROLLING PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON INTO THIS
EVENING.

In the hours before

Local storm report, Apr 30, 12:33 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1233 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     FLOOD            1 SE SOUTHLAND          33.35N 101.54W
04/30/2012                   GARZA              TX   LAW ENFORCEMENT

            WATER COVERING US HIGHWAY 84 SUCH THAT TRACTOR TRAILERS
            UNABLE TO PASS

&&

EVENT NUMBER LUB1200217

JDV
Special weather statement, Apr 30, 12:45 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1245 AM CDT MON APR 30 2012

TXZ028-034-300615-
HOCKLEY-LAMB-
1245 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY  AND LAMB  COUNTIES...

AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTH OF LITTLEFIELD...MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3404 10209 3366 10208 3379 10242 3398 10240
TIME...MOT...LOC 0545Z 284DEG 21KT 3386 10232
Special weather statement, Apr 30, 1:14 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
114 AM CDT MON APR 30 2012

TXZ022-300645-
CASTRO-
114 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR CASTRO  COUNTY...

AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DIMMITT...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3475 10206 3475 10200 3457 10200 3449 10234
      3465 10233 3475 10224 3475 10207
TIME...MOT...LOC 0614Z 255DEG 23KT 3458 10226
Local storm report, Apr 30, 1:23 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
123 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             5 E SLIDE               33.41N 101.84W
04/29/2012  E2.75 INCH       LUBBOCK            TX   COUNTY OFFICIAL

            SEVERE HAIL DAMAGE TO RESIDENCES AND AUTOMOBILES ALONG
            FM 41 WEST OF US 87

&&

EVENT NUMBER LUB1200218

JWJ
Special weather statement, Apr 30, 1:38 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
138 AM CDT MON APR 30 2012

TXZ021-022-300715-
CASTRO-PARMER-
138 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR CASTRO  AND PARMER  COUNTIES...

AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN PARMER COUNTY 2 MILES WEST OF
SUMMERFIELD...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3465 10256 3475 10265 3475 10220
TIME...MOT...LOC 0638Z 257DEG 15KT 3472 10254
Special weather statement, Apr 30, 1:52 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
152 AM CDT MON APR 30 2012

TXZ030-031-300715-
FLOYD-MOTLEY-
152 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR FLOYD  AND MOTLEY  COUNTIES...

AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF MATADOR...MOVING NORTHEAST
AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3384 10074 3384 10109 3396 10115 3424 10092
      3389 10055
TIME...MOT...LOC 0652Z 246DEG 22KT 3388 10099

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:18 PM CDTSpecial Weather StatementLUBHockley27 min
Apr 29, 7:27 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb63 min
Apr 29, 7:46 PM CDTSpecial Weather StatementLUBCochran29 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock55 min
Apr 29, 8:13 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock47 min
Apr 29, 8:14 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher46 min
Apr 29, 8:26 PM CDTSevere Thunderstorm WarningLUBLamb13 min
Apr 29, 8:38 PM CDTTornado WarningLUBLubbock37 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
Apr 29, 9:07 PM CDTSevere Thunderstorm WarningLUBHockley68 min
Apr 29, 9:15 PM CDTTornado WarningLUBLubbock, Lynn30 min
Apr 29, 9:43 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn47 min
Apr 29, 10:00 PM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry3 hr
Apr 29, 10:05 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry25 min
Apr 29, 10:16 PM CDTSevere Thunderstorm WarningLUBHockley44 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn42 min
Apr 29, 10:25 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry35 min
Apr 29, 10:31 PM CDTSpecial Weather StatementLUBSwisher29 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb39 min
Apr 29, 10:52 PM CDTAreal Flood WarningLUBHockley, Lubbock, Lynn, Terry2 hr
Apr 29, 10:55 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza50 min
Apr 29, 10:58 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry62 min
Apr 29, 11:10 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb50 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningLUBSwisher46 min
Apr 29, 11:32 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn58 min
Apr 29, 11:34 PM CDTSevere Thunderstorm WarningLUBSwisher26 min
Apr 29, 11:37 PM CDTSpecial Weather StatementLUBLubbock38 min
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningLUBCrosby45 min
Apr 29, 11:57 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb48 min
Apr 30, 12:28 AM CDTSevere Thunderstorm WarningLUBGarza, Lynn47 min
Apr 30, 12:32 AM CDTSpecial Weather StatementLUBDickens28 min
Apr 30, 12:45 AM CDTSpecial Weather StatementLUBLamb30 min
Apr 30, 12:46 AM CDTAreal Flood WarningLUBCrosby, Garza, Lubbock, Lynn104 min
Apr 30, 1:01 AM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry6 hr
Apr 30, 1:07 AM CDTSevere Thunderstorm WarningLUBGarza, Kent53 min
Apr 30, 1:14 AM CDTSpecial Weather StatementLUBCastro31 min
Apr 30, 1:38 AM CDTSpecial Weather StatementLUBCastro37 min
Apr 30, 1:52 AM CDTSpecial Weather StatementLUBMotley23 min
Apr 30, 4:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza29 min
Apr 30, 4:56 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Kent34 min
Apr 30, 4:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza31 min
Apr 30, 5:19 PM CDTSevere Thunderstorm WarningLUBGarza26 min
Apr 30, 5:26 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens34 min
Apr 30, 5:31 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent29 min
Apr 30, 5:54 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley36 min
Apr 30, 5:59 PM CDTSevere Thunderstorm WarningLUBGarza, Kent31 min
Apr 30, 6:03 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent27 min
Apr 30, 6:22 PM CDTSevere Thunderstorm WarningLUBMotley38 min
Apr 30, 6:25 PM CDTSevere Thunderstorm WarningLUBKent35 min
Apr 30, 6:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent62 min
Apr 30, 6:39 PM CDTSevere Thunderstorm WarningLUBDickens51 min
Apr 30, 6:59 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.